# SDR AALA201803099013

- Difficulty date: March 7, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 79,965 hours, 11,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER DOOR 3L MISSING.  MAINTENANCE SECURED EXIT SIGN AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
